46th IAMSLIC Annual Conference

1st IAMSLIC Virtual Conference • Online, 13-14 October 2020

Changing Tack: Adjusting our Sails to Navigate Uncertain Waters


CONFERENCE Program

The conference program was designed with convenient times for our speakers and with our international IAMSLIC membership in mind.  If you cannot join us live or will miss a session due to your time zone or a conflict, please stay tuned after the conference for links to the recordings for all registered attendees and IAMSLIC Members!  Please click on the link below to see the full program PDF, and continue on the page below to see each day at a glance. 

IAMSLIC 2020 Full Conference Program PDF

IAMSLIC 2020 Virtual Conference – Program at a glance – Day 1

Program Tracks:

Jibe: Changing Direction

Keel: Providing Stability

Passage Plan: Navigating Rough Waters

Innovation: Charting a New Course

                                   

IAMSLIC 2020 Virtual Conference

Day 1 - 13/14 October 2020

Los Angeles, California, USA

(PDT)

GMT-7

Miami, Florida, USA

(EDT)

GMT-4

London, UK


(BST)

GMT+1

Entebbe, Uganda


(EAT)

GMT+3

Iloilo, Philippines


(PHST)

GMT+8

Wellington, New Zealand

(NZDT)

GMT+13

Apia, Samoa


(WST)

GMT+14

Conference Welcome & Opening

Introductions and Getting to know Zoom

Jaime M. Goldman

(30 minutes)

5:30am

Tues,

13 Oct.

8:30am

Tues,

13 Oct.

1:30pm

Tues,

13 Oct.

3:30pm

Tues,

13 Oct.

8:30pm

Tues,

13 Oct.

1:30am

Wed,

14 Oct.

2:30am

Wed,

14 Oct.

EURASLIC Libraries During COVID-19 Pandemic and Other Disasters (EURASLIC Panel)

Sofija Konjevic; Bart Goossens; Snejina Bacheva; Kathrin Brannemann; Olga Kopytova; Marina Mayer; Anne-Laure Achard; Malgorzata Grabowska-Popow, Kateryna Kulakova

(30 minutes)

6:00am

Tues,

13 Oct.

9:00am

Tues,

13. Oct.

2:00pm

Tues,

13 Oct.

4:00pm

Tues,

13 Oct.

9:00pm

Tues,

13 Oct.

2:00am

Wed,

14 Oct.

3:00am

Wed,

14 Oct.

ASFA at 50: Adapting to Meet Aquatic Science Information Needs

Tamsin Vicary and Maria Kalentsits

(30 minutes)

6:30am

Tues,

13 Oct.

9:30am

Tues,

13 Oct.

2:30pm

Tues,

13 Oct.

4:30pm

Tues,

13 Oct.

9:30pm

Tues,

13 Oct.

2:30am

Wed,

14 Oct.

3:30am

Wed,

14 Oct.

Lockdown, an Opportunity to Open Up the Archive

Stephanie Ronan

(30 minutes)

7:00am

Tues,

13 Oct.

10:00am

Tues,

13 Oct.

3:00pm

Tues,

13 Oct.

5:00pm

Tues,

13 Oct.

10:00pm

Tues,

13 Oct.

3:00am

Wed,

14 Oct.

4:00am

Wed,

14 Oct.

Break

(15 minutes)

7:30am

Tues,

13 Oct.

10:30am

Tues,

13 Oct.

3:30pm

Tues,

13 Oct.

5:30pm

Tues,

13 Oct.

10:30pm

Tues,

13 Oct.

3:30am

Wed,

14 Oct.

4:30am

Wed,

14 Oct.

Land Ho!: Using Zoom and Google Docs to Create an Information Literacy Island in Synchronous Online Instruction

Denise A. Wetzel

(30 minutes)

7:45am

Tues,

13 Oct.

10:45am

Tues,

13 Oct.

3:45pm

Tues,

13 Oct.

5:45pm

Tues,

13 Oct.

10:45pm

Tues,

13 Oct.

3:45am

Wed,

14 Oct.

4:45am

Wed,

14 Oct.

Changing the Direction of Collection Development to Support Online Learning: Negotiating Ebook Purchases with a Society Publisher

Eric Tans

(30 minutes)

8:15am Tues,

13 Oct.

11:15am Tues,

13 Oct.

4:15pm

Tues,

13 Oct.

6:15pm

Tues,

13 Oct.

11:15pm Tues,

13 Oct.

4:15am Wed,

14 Oct.

5:15am

Wed,

14 Oct.

From Research Impact to the Scientific Story: Evaluating Sea Level Rise

Michelle Leonard; Jean Bossart

(30 minutes)

8:45am Tues,

13 Oct.

11:45am Tues,

13 Oct.

4:45pm

Tues,

13 Oct.

6:45pm

Tues,

13 Oct.

11:45pm Tues,

13 Oct.

4:45am Wed,

14 Oct.

5:45am

Wed,

14 Oct.

Break

(45 minutes)

9:15am Tues,

13 Oct.

12:15pm Tues,

13 Oct.

5:15pm

Tues,

13 Oct.

7:15pm

Tues,

13 Oct.

12:15am

Wed,

14 Oct.

5:15am

Wed,

14 Oct.

6:15am

Wed,

14 Oct.

Tools for Engaging Students in an Online Scientific Communication Course

Ellen Brown

(30 minutes)

10:00am Tues,

13 Oct.

1:00pm

Tues,

13 Oct.

6:00pm

Tues,

13 Oct.

8:00pm

Tues,

13 Oct.

1:00am Wed,

14 Oct.

6:00am Wed,

14 Oct.

7:00am

Wed,

14 Oct.

SAILing Through the Pandemic (SAIL Panel)

David Baca; Christa Albrecht-Vegas; Liz DeHart; Catherine Lawton

(60 minutes)

10:30am Tues,

13 Oct.

1:30pm

Tues,

13 Oct.

6:30pm

Tues,

13 Oct.

8:30pm

Tues,

13 Oct.

1:30am Wed,

14 Oct.

6:30am Wed,

14 Oct.

7:30am

Wed,

14 Oct.

Break and “Show & Tell” –

New IAMSLIC website features

Jaime M. Goldman

(30 mins)

11:30am

Tues,

13 Oct.

2:30pm Tues,

13 Oct.

7:30pm

Tues,

13 Oct.

9:30pm

Tues,

13 Oct.

2:30am

Wed,

14 Oct.

7:30am

Wed,

14 Oct.

8:30am

Wed,

14 Oct.

Research Data Services at a University that focuses on Undergraduate Research and Teaching: Supporting Faculty and Students

Jeanine Marie Scaramozzino; Marisa L. Ramirez; Karen J. McGaughey

(30 minutes)

12:00pm

Tues,

13 Oct.

3:00pm Tues,

13 Oct.

8:00pm

Tues,

13 Oct.

10:00pm

Tues,

13 Oct.

3:00am

Wed,

14 Oct.

8:00am

Wed,

14 Oct.

9:00am

Wed,

14 Oct.

Linking People to Information Using Artificial Intelligence: A Case Study

Jeanine Marie Scaramozzino

(15 minutes)

12:30pm

Tues,

13 Oct.

3:30pm Tues,

13 Oct.

8:30pm

Tues,

13 Oct.

10:30pm

Tues,

13 Oct.

3:30am

Wed,

14 Oct.

8:30am

Wed,

14 Oct.

9:30am

Wed,

14 Oct.

How a Small Special Library Remained Relevant During Unprecedented Times

Miraneta Williams-Hazelman

(30 minutes)

12:45pm

Tues,

13 Oct.

3:45pm Tues,

13 Oct.

8:45pm

Tues,

13 Oct.

10:45pm

Tues,

13 Oct.

3:45am

Wed,

14 Oct.

8:45am

Wed,

14 Oct.

9:45am

Wed,

14 Oct.

Wrap Up

Conference information and day 2 announcements

Jaime M. Goldman

(15 minutes)

1:15pm

Tues,

13 Oct.

4:15pm Tues,

13 Oct.

9:15pm

Tues,

13 Oct.

11:15pm

Tues,

13 Oct.

4:15am

Wed,

14 Oct.

9:15am

Wed,

14 Oct.

10:15am

Wed,

14 Oct.

Regional Group Meetups

CYAMUS

Breakout Room 1

(60 minutes)

1:30pm

Tues,

13 Oct.

4:30pm Tues,

13 Oct.

9:30pm

Tues,

13 Oct.

11:30pm

Tues,

13 Oct.

4:30am

Wed,

14 Oct.

9:30am

Wed,

14 Oct.

10:30am

Wed,

14 Oct.

PIRG

Breakout Room 2

(60 minutes)

Break

(30 minutes)

2:30pm

Tues,

13 Oct.

5:30pm

Tues,

13 Oct.

10:30pm

Tues,

13 Oct.

12:30am

Wed,

14 Oct.

5:30am

Wed,

14 Oct.

10:30am

Wed,

14 Oct.

11:30am

Wed,

14 Oct.

Networking “Hour”

(90 minutes)

3:00pm Tues,

13 Oct.

6:00pm Tues,

13 Oct.

11:00pm

Tues,

13 Oct.

1:00am

Wed,

14 Oct.

6:00am Wed,

14 Oct.

11:00am Wed,

14 Oct.

12:00pm

Wed,

14 Oct.

Information-Seeking Behavior and Levels of Knowledge, Precaution, and Fear of Students in Iloilo, Philippines amidst the COVID-19

Daryl Superio

(30 minutes)

4:30pm

Tues,

13 Oct.

7:30pm

Tues,

13 Oct.

12:30am

Wed,

14 Oct.

2:30am

Wed,

14 Oct.

7:30am

Wed,

14 Oct.

12:30am

Wed,

14 Oct.

1:30pm

Wed,

14 Oct.


IAMSLIC 2020 Virtual Conference – Program at a glance – Day 2

Program Tracks:

Jibe: Changing Direction

Keel: Providing Stability

Passage Plan: Navigating Rough Waters

Innovation: Charting a New Course

                                   

IAMSLIC 2020 Virtual Conference

Day 2 - 14/15 October 2020

Los Angeles, California, USA

(PDT)

GMT-7

Miami, Florida, USA

(EDT)

GMT-4

London, UK


(BST)

GMT+1

Entebbe, Uganda


(EAT)

GMT+3

Iloilo, Philippines


(PHST)

GMT+8

Wellington, New Zealand

(NZDT)

GMT+13

Apia, Samoa


(WST)

GMT+14

Regional Group Meetups

AFRIAMSLIC

Breakout Room 1

(60 minutes)

6:00am

Wed,

14 Oct.

9:00am Wed,

14 Oct.

2:00pm

Wed,

14 Oct.

4:00pm

Wed,

14 Oct.

9:00pm Wed,

14 Oct.

2:00am Thurs,

15 Oct.

3:00am

Thurs,

15 Oct.

EURASLIC

Breakout Room 2

(60 minutes)

LARG

Breakout Room 3

(60 minutes)

SAIL

Breakout Room 4

(60 minutes)

Welcome

Introductions & Icebreakers

Jaime M. Goldman

(30 minutes)

7:00am

Wed,

14 Oct.

10:00am

Wed,

14 Oct.

3:00pm

Wed,

14 Oct.

5:00pm

Wed,

14 Oct.

10:00pm

Wed,

14 Oct.

3:00am

Thurs,

15 Oct.

4:00am

Thurs,

15 Oct.

Inter-Research Vendor Presentation

Ian Stewart

(30 minutes)

7:30am

Wed,

14 Oct.

10:30am

Wed,

14 Oct.

3:30pm

Wed,

14 Oct.

5:30pm

Wed,

14 Oct.

10:30pm

Wed,

14 Oct.

3:30am

Thurs,

15 Oct.

4:30am

Thurs,

15 Oct.

Break

(30 minutes)

8:00am

Wed,

14 Oct.

11:00am

Wed,

14 Oct.

4:00pm

Wed,

14 Oct.

6:00pm

Wed,

14 Oct.

11:00pm

Wed,

14 Oct.

4:00am

Thurs,

15 Oct.

5:00am

Thurs,

15 Oct.

Open Forum

Publishing and OA in the Age of COVID

Moderator: Jeanine Marie Scaramozzino

(60 minutes)

8:30am

Wed,

14 Oct.

11:30am

Wed,

14 Oct.

4:30pm

Wed,

14 Oct.

6:30pm

Wed,

14 Oct.

11:30pm

Wed,

14 Oct.

4:30am

Thurs,

15 Oct.

5:30am

Thurs,

15 Oct.

Playing to Our Strengths: Sharing Lessons Learned from Libraries’ Changing Contributions During a Pandemic

9:30am

Wed,

14 Oct.

12:30pm

Wed,

14 Oct.

5:30pm

Wed,

14 Oct.

7:30pm

Wed,

14 Oct.

12:30am

Thurs,

15 Oct.

5:30am

Thurs,

15 Oct.

6:30am

Thurs,

15 Oct.

CYAMUS Panel – covering all 4 tracks

Kathryn Lage; Mary Markland; Kristen LaBonte; Amanda Whitmire

(60 minutes)

Break

(30 minutes)

10:30am

Wed,

14 Oct.

1:30pm

Wed,

14 Oct.

6:30pm

Wed,

14 Oct.

8:30pm

Wed,

14 Oct.

1:30am

Thurs,

15 Oct.

6:30am

Thurs,

15 Oct.

7:30am

Thurs,

15 Oct.

Open Forum

IAMSLIC Committees: Learn more and how to join!  

Moderator: Jaime M. Goldman

(30 minutes)

11:00am

Wed,

14 Oct.

2:00pm

Wed,

14 Oct.

7:00pm

Wed,

14 Oct.

9:00pm

Wed,

14 Oct.

2:00am

Thurs,

15 Oct.

7:00am

Thurs,

15 Oct.

8:00am

Thurs,

15 Oct.

University of Southern Mississippi Marine Education Center Tour

(30 minutes)

11:30am

Wed,

14 Oct.

2:30pm

Wed,

14 Oct.

7:30pm

Wed,

14 Oct.

9:30pm

Wed,

14 Oct.

2:30am

Thurs,

15 Oct.

7:30am

Thurs,

15 Oct.

8:30am

Thurs,

15 Oct.

IAMSLIC 2019 Conference Workshop Update

Jeanine Marie Scaramozzino

(30 minutes)

12:00pm

Wed,

14 Oct.

3:00pm Wed,

14 Oct.

8:00pm

Wed,

14 Oct.

10:00pm

Wed,

14 Oct.

3:00am

Thurs,

15 Oct.

8:00am

Thurs,

15 Oct.

9:00am

Thurs,

15 Oct.

IAMSLIC 2021 Conference Update

Stephanie Ronan; Angela Clark-Hughes

(15 minutes)

12:30pm

Wed,

14 Oct.

3:30pm Wed,

14 Oct.

8:30pm

Wed,

14 Oct.

10:30pm

Wed,

14 Oct.

3:30am

Thurs,

15 Oct.

8:30am

Thurs,

15 Oct.

9:30am

Thurs,

15 Oct.

Break

(15 minutes)

12:45pm

Wed,

14 Oct.

3:45pm

Wed,

14 Oct.

8:45pm

Wed,

14 Oct.

10:45pm

Wed,

14 Oct.

3:45am

Thurs,

15 Oct.

8:45am

Thurs,

15 Oct.

9:45am

Thurs,

15 Oct.

NIWA Invertebrate Collection Virtual Tour

(15 minutes)

1:00pm

Wed,

14 Oct.

4:00pm

Wed,

14 Oct.

9:00pm

Wed,

14 Oct.

11:00pm

Wed,

14 Oct.

4:00am

Thurs,

15 Oct.

9:00am

Thurs,

15 Oct.

10:00am

Thurs,

15 Oct.

Open Forum –

The Future of IAMSLIC Conferences

Moderator: Keri Baker

(60 minutes)

1:15pm

Wed,

14 Oct.

4:15pm

Wed,

14 Oct.

9:15pm

Wed,

14 Oct.

11:15pm

Wed,

14 Oct.

4:15am

Thurs,

15 Oct.

9:15am

Thurs,

15 Oct.

10:15am

Thurs,

15 Oct.

Break

(15 minutes)

2:15pm

Wed,

14 Oct.

5:15pm

Wed,

14 Oct.

10:15pm

Wed,

14 Oct.

12:15am

Thurs,

15 Oct.

5:15am

Thurs,

15 Oct.

10:15am

Thurs,

15 Oct.

11:15am

Thurs,

15 Oct.

Introducing AquaDocs: An Update on the New Joint Repository

Pauline Simpson; Sally Taylor; Stephen Alayon; Angela Clark-Hughes; Andrea Cristiani; Maria Kalentsits; Arame Keita; Kateryna Kulakova; Arno Lambert; Susana Macanawai; Saida Messaoudi; Lisa Raymond; Tamsin Vicary; Jennifer Walton; Amanda Whitmire

(30 minutes)

2:30pm

Wed,

14 Oct.

5:30pm

Wed,

14 Oct.

10:30pm

Wed,

14 Oct.

12:30am

Thurs,

15 Oct.

5:30am

Thurs,

15 Oct.

10:30am

Thurs,

15 Oct.

11:30am

Thurs,

15 Oct.

IAMSLIC Business Meeting

Stephen B. Alayon

(60-120 minutes as needed)

3:00pm

Wed,

14 Oct.

6:00pm

Wed,

14 Oct.

11:00pm

Wed,

14 Oct.

1:00am

Thurs,

15 Oct.

6:00am

Thurs,

15 Oct.

11:00am

Thurs,

15 Oct.

12:00pm

Thurs,

15 Oct.

Conference Wrap-up and Closing

Immediately following meeting adjournment

Jaime M. Goldman

(15 minutes)

ยท         The Zoom meeting will stay open for networking and mingling following the closing

5:00pm

Wed,

14 Oct.

8:00pm

Wed,

14 Oct.

1:00am

Thurs,

15 Oct.

3:00am

Thurs,

15 Oct.

8:00am

Thurs,

15 Oct.

1:00pm Thurs,

15 Oct.

2:00pm

Thurs,

15 Oct.

Powered by Wild Apricot Membership Software